AMS eContent Search Results
Matches for: msc=(14\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 4618 found      Go to page: 1 2 3 4 5 > >>

[31] Yuecheng Zhu. Compactification of the moduli of polarized abelian varieties and mirror symmetry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[32] Johannes Schmitt. A compactification of the moduli space of self-maps of $\mathbb{CP}^1$ via stable maps. Conform. Geom. Dyn. 21 (2017) 273-318.
Abstract, references, and article information   
View Article: PDF

[33] Michael Joswig and Benjamin Schröter. The degree of a tropical basis. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[34] Yoonjin Lee and Yoon Kyung Park. A continued fraction of order twelve as a modular function. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[35] Arik Wilbert. Topology of two-row Springer fibers for the even orthogonal and symplectic group. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[36] Dong Sung Yoon. Generation of Siegel modular function fields of even level. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[37] K. Soundararajan. Tao's resolution of the Erd{\H{o}}s discrepancy problem. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[38] Kay Rülling and Shuji Saito. Higher Chow groups with modulus and relative Milnor {$K$}-theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[39] Takehiko Yasuda. Motivic Serre invariants modulo the square of $\mathbb{L}-1$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[40] Patrick Graf and Karl Schwede. Discreteness of $F$-jumping numbers at isolated non-$\mathbb{Q}$-Gorenstein points. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[41] Paweł Borówka and G. K. Sankaran. Hyperelliptic genus 4 curves on abelian surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[42] Giulia Battiston. A theory of Galois descent for finite inseparable extensions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[43] Rafael B. Andrist, Frank Kutzschebauch and Pierre-Marie Poloni. The density property for Gizatullin surfaces completed by four rational curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[44] Dane C. Skabelund. New maximal curves as ray class fields over Deligne-Lusztig curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[45] Gonçalo Tabuada and Michel Van den Bergh. The Gysin triangle via localization and $A^1$-homotopy invariance. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[46] Chetan Balwe and Anand Sawant. Corrigendum to ``$\mathbb{A}^1$-connectedness in reductive algebraic groups''. Trans. Amer. Math. Soc. 369 (2017) 8317-8317.
Abstract, references, and article information   
View Article: PDF

[47] Chuangxun Cheng. Breuil $\mathcal{O}$-windows and $\pi$-divisible $\mathcal{O}$-modules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[48] Hirotachi Abo and Nick Vannieuwenhoven. Most secant varieties of tangential varieties to Veronese varieties are nondefective. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[49] Enrique González-Jiménez and Álvaro Lozano-Robledo. On the torsion of rational elliptic curves over quartic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[50] Kâzım Büyükboduk. On the Iwasawa theory of CM fields for supersingular primes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[51] June Huh and Botong Wang. Lefschetz classes on projective varieties. Proc. Amer. Math. Soc. 145 (2017) 4629-4637.
Abstract, references, and article information   
View Article: PDF

[52] Victor Batyrev and Giuliano Gagliardi. On the algebraic stringy Euler number. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[53] Izzet Coskun, Donghoon Hyeon and Junyoung Park. Castelnuovo-Mumford regularity and Bridgeland stability of points in the projective plane. Proc. Amer. Math. Soc. 145 (2017) 4573-4583.
Abstract, references, and article information   
View Article: PDF

[54] Yuan Wang. Generic vanishing and classification of irregular surfaces in positive characteristics. Trans. Amer. Math. Soc. 369 (2017) 8559-8585.
Abstract, references, and article information   
View Article: PDF

[55] Owen Biesel, David Holmes and Robin de Jong. N\'eron models and the height jump divisor. Trans. Amer. Math. Soc. 369 (2017) 8685-8723.
Abstract, references, and article information
View Article: PDF

[56] Pramod N. Achar and Simon Riche. Modular perverse sheaves on flag varieties III: Positivity conditions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[57] Krishna Hanumanthu and Alapan Mukhopadhyay. Multi-point Seshadri constants on ruled surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[58] Siman Wong. Specialization of Galois groups and integral points on elliptic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[59] Ilia Itenberg, Grigory Mikhalkin and Johannes Rau. Rational quintics in the real plane. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[60] Burt Totaro. Recent progress on the Tate conjecture. Bull. Amer. Math. Soc. 54 (2017) 575-590.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 4618 found      Go to page: 1 2 3 4 5 > >>